Content area

|
|

Et tilfælde af svær rabdomyolyse efter længerevarende overdosering med simvastatin

Forfatter(e)
Reservelæge Tine Greve Storstrømmens Sygehus, Næstved, Medicinsk Afdeling
Reference: 
Ugeskr Læger 2008;170(38):2981
Blad nummer: 
Sidetal: 
2981
Summary Case of severe rhabdomyolosis after protracted overdose of simvastatin Ugeskr Læger 2008;170(38):2981 The mechanisms of statin-induced muscle injury are not fully understood, and early recognition of statin myopathy is critical in order to prevent serious sequelae. The case of a 57-year-old woman who had accidentally taken a quadrupled dose of simvastatin over a period of 18 days is presented. The patient was admitted to hospital with severe rhabdomyolysis and treated with forced diuresis. Despite the rhabdomyolysis, the patient's kidney function was not affected, but reduced muscle function was observed which was still not fully regained 6 months later.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Hanne Hulgaard | 19/04
1 Kommentar
af Henrik Isaksen Dietz | 19/04
2 kommentarer
af Bjørn Asser Hansen | 17/04
1 Kommentar
af Christian Emil Møller | 17/04
8 kommentarer
af Søren Bache | 17/04
3 kommentarer
af Kristina Herbst | 17/04
2 kommentarer